# SDR SIMA2018072322001

- Difficulty date: July 22, 2018
- Submitted: July 23, 2018
- Operation: Air carrier
- Aircraft: N528EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10306
- Aircraft time: 20,160 hours, 14,172 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A CALLED IN 8 MINS FROM LANDING REPORTING FUMES BUT NO SMOKE IN CABIN. PLASTIC LIKE SMELL WAS STRONGEST FROM EXIT ROW AFT BUT SPREAD THROUGHOUT CABIN. FEINT ODOR WAS NOTICED IN COCKPIT ALSO. SAME TYPE OF SMELL. NO FIRE, NO SMOKE. CKPT O2 USED. PACKS WERE ON APU OFF ENGINE BLEED IN NORMAL AUTO CONFIGURATION. TURNOVER FOR TROUBLE SHOOTING OF SMELL EVENT AND R&R OF NR 2 RECIRC FAN AND PACK RUNS. NO ODORS NOTED.
